Journal of Mathematical Biology

, Volume 22, Issue 1, pp 1–9

Synchronization in a pool of mutually coupled oscillators with random frequencies

  • G. Bard Ermentrout

DOI: 10.1007/BF00276542

Cite this article as:
Ermentrout, G.B. J. Math. Biology (1985) 22: 1. doi:10.1007/BF00276542


An exact solution to a model of mutually interacting sinusoidal oscillators is found. Limits on the variation of the native frequencies are determined in order for synchronization to occur. These limits are computed for different distributions of native frequencies.

Key words

Oscillations phaselocking phase models all-to-all coupling 

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • G. Bard Ermentrout
    • 1
  1. 1.Department of Mathematics and StatisticsUniversity of PittsburghPittsburghUSA